Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The $\mu$-PIP and integrability
of a single function


Author: Gunnar F. Stefánsson
Journal: Proc. Amer. Math. Soc. 124 (1996), 539-542
MSC (1991): Primary 46G10, 28B05
DOI: https://doi.org/10.1090/S0002-9939-96-03105-X
MathSciNet review: 1301529
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two examples are given that answer in the negative the following question asked by E. M. Bator: If $f:\Omega\to X^*$ is bounded and weakly measurable and for each $x^{**}$ in $X^{**}$ there is a bounded sequence $(x_n)$ in $X$ such that $x^{**}f=\lim_nfx_n$ a.e., does it follow that $f$ is Pettis integrable?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46G10, 28B05

Retrieve articles in all journals with MSC (1991): 46G10, 28B05


Additional Information

Gunnar F. Stefánsson
Affiliation: Department of Mathematics, Pennsylvania State University, Altoona Campus, Altoona, Pennsylvania 16601
Email: gfs@math.psu.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03105-X
Keywords: $\mathrm{weak}^*$ integral, Pettis integral
Received by editor(s): July 14, 1993
Received by editor(s) in revised form: September 7, 1994
Communicated by: Dale Alspach
Article copyright: © Copyright 1996 American Mathematical Society